MathSciNet Relay Station
MathSciNet bibliographic data
MR2577830 90C47 (49J35 54H25)
Khanh, Phan Quoc; Quan, Nguyen Hong General existence theorems, alternative theorems and applications to minimax problems. Nonlinear Anal. 72 (2010), no. 5, 2706–2715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement